Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 351676, 8 pages
http://dx.doi.org/10.1155/2013/351676
Research Article

Global Asymptotic Stability of Stochastic Nonautonomous Lotka-Volterra Models with Infinite Delay

College of Mathematics and Computer Science, Fuzhou University, Fuzhou 350116, China

Received 1 July 2013; Revised 4 November 2013; Accepted 4 November 2013

Academic Editor: Julio Rossi

Copyright © 2013 Fengying Wei and Yuhua Cai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fengying Wei and Yuhua Cai, “Global Asymptotic Stability of Stochastic Nonautonomous Lotka-Volterra Models with Infinite Delay,” Abstract and Applied Analysis, vol. 2013, Article ID 351676, 8 pages, 2013. https://doi.org/10.1155/2013/351676.